# SDR CALA2025071106469

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT MAIN CABIN LH I/B SEAT TRACK 727A.   ACCOMPLISHED I/B SEAT TRACK REPAIR LBL 24.75" FROM STA 727+9 TO STA 727B IN REF SRM 53-00-52-2R-2, AND BOEING DRAWING 144A5300.
